RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 25, Issue 2  


RESEARCH ARTICLE
Enumeration of strong dichotomy patterns
Octavio A. Agustín-Aquino
165
On certain homological invariant and its relation with Poincaré duality pairs
Maria Gorete Carreira Andrade, Amanda Buosi Gazon, Amanda Ferreira de Lima
177
On $k$-graceful labeling of pendant edge extension of complete bipartite graphs
Soumya Bhoumik, Sarbari Mitra
188
On dual Rickart modules and weak dual Rickart modules
Derya Keskin Tütüncü, Nil Orhan Ertaş, Rachid Tribak
200
Gram matrices and Stirling numbers of a class of diagram algebras, II
N. Karimilla Bi, M. Parvathi
215
Cross-cap singularities counted with sign
Iwona Krzyżanowska
257
On functional equations and distributive second order formulae with specialized quantifiers
Yuri Movsisyan
269
Some more algebra on ultrafilters in metric spaces
Igor  Protasov
286
Square difference labeling of some union and disjoint union graphs
Zoya Sherman
294
The growth function of the adding machine
Volodymyr Skochko
303
A random Bockstein operator
Matthew Zabka
311
Automorphisms of the endomorphism semigroup of a free abelian diband
Yurii V. Zhuchok
322
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020